# SDR FDEA201703170944

- Difficulty date: March 17, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY FORMER AT XOS 584 FOUND CRACKED.   A NEW FORMER WAS FABRICATED IAW DRAWING ARB2931, REVISION H. REMOVED AND REPLACED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
